MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. DESIGN OPTIONS; EPIDURAL ANESTHESIA KIT

B. BRAUN MEDICAL INC. DESIGN OPTIONS; EPIDURAL ANESTHESIA KIT
Model Number 552155
Health Effect - Clinical Code Pain (1994)
Date of Event 03/22/2024
Type of Reportable Event Malfunction
Event or Problem Description
Patient called out stating that she was in pain and the epidural was not working; rn (registered nurse) found the epidural catheter tubing to be disconnected from the alligator clip and was infusing into the floor.Rn consulted anesthesia immediately and md sterilely cut and reclamped epidural catheter.Patient was rebolused at that time.

Brand Name
DESIGN OPTIONS
Common Device Name
EPIDURAL ANESTHESIA KIT
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
824 twelfth avenue
bethlehem PA 18018
MDR Report Key19104273
Report Number19104273
Device Sequence Number7737473
Product Code OGE
UDI-Device Identifier04046955243051
UDI-Public(01)04046955243051
Combination Product (Y/N)N
Initial Reporter StateTN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/25/2024
Report Date (Section F) 03/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number552155
Device Catalogue Number552155
Device Lot Number0061903526
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/15/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/15/2024
Usage of Device Unknown
Patient Sequence Number1
Patient Age1 MO
Patient SexFemale
Patient Weight121 KG
Patient RaceWhite
Date Report Sent to FDA03/25/2024